Skip to Content

Is levothyroxine not good at night time?

Question is Closed
Report Favorite

Answers (1)

Anonymous

10 Sep 2010

The reason why you should not take it at night is because it may cause insomnia, so take it as directed by your doctor, usually in the mornings.-

Take care

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What sre the signs that Im taking too much levothyroxine?

I take levothyroxine 75 mcg and Im not feeling good al all. I stay sick at my stomach I feel like Im anxous all the time my blood pressure yoyos up ...

1 answer 17 Dec 2011

Can high levels of levothyroxine cause legs cramps?

get these at night and sometimes while I am standing or setting

1 answer 15 May 2013

Levothyroxine, it no longer works?

have taken 100mg for 2 years now. mY thyroid went down at the same time as my stroke. Fully recovered now from stroke, but levothyroxine having the ...

1 answer 31 Jul 2013

By mistake took levothyroxine twice in a day one in the morning and one by night?

will this do something to my system? And can I take simvastatin after taking levothyroxine?

0 answers 7 May 2016